# SDR 2012FA0000509

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 21,522 hours
- Engine: Cont IO520BB
- Engine time: 924 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1012
- Condition: Failed
- Location: Strobe
- Part time: 1,218 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STROBE INOPERATIVE.  ON TROUBLESHOOTING, THE TECH FOUND THE CIRCUIT BREAKER AT FAULT.  INSTALLED NEW CIRCUIT BREAKER.  OPS CHECKED OK.
